advertisement
Question
Posted by: Pinky | 2008/07/10

Epitec

Are one of the side effects op epitec acne?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

P

Have you only recently started treatment. Skin reactions is possible at the start of treatment - I suggest you ask your doctor at your reaction to determine severity.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement